# SDR CALA2023072602336

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 52,550 hours, 19,014 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285A12001
- Part serial: 285A1200D01754
- Condition: Unknown
- Location: Na
- Part time: 52,546 hours, 19,011 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

SPLIT FLAPS WHEN 5 SELECTED. LOG PAGE LOCKED FOR POSITIVE FIX FSEU BITE SHOWS NOTHING FOR CURRENT FAULTS, BUT SHOWS ''TE FLAPS SNSR DIS'' MAINT MSG 27-52261 ON LAST FLT.  REF FIM 27-51 TASK 832. UNLOCKING FOR MX ACCOMPLISHED FIM TASK 27-51 TASK 832 FOUND ALL MEASUREMENTS WITHIN LIMITS , MESSAGE SHOWN IS INACTIVE. ACCOMPLISHED VISUAL INSPECTION OF ALL DRIVES AND TORQUE TUBES WITH NO DEFECTS NOTED. ADD EMP:U118164, U372001 R/R FSEU PRECAUTIONARY IAW AMM 27-51-01-400-801. ACCOMPLISHED FLAP/SLAT ELECTRONIC UNIT INSTALLATION TEST. OPC PASSED. NO FURTHER DEFECTS NOTED. PARTS USED:  1877100,QTY :1 ADD EMP:U092831,U118164 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1877100  SN OFF 1754 UNIT, FLAP & SL  OFF 29-2751-9-0024 1754 ON 29-2751-9-0049 1163
